Research Repository

The Adoption of Proportional Representation

Leemann, Lucas and Mares, Isabela (2014) 'The Adoption of Proportional Representation.' The Journal of Politics, 76 (2). 461 - 478. ISSN 0022-3816

S0022381613001394.pdf - Published Version

Download (222kB) | Preview
Item Type: Article
Subjects: J Political Science > JF Political institutions (General)
Divisions: Faculty of Social Sciences > Government, Department of
Depositing User: Lucas Leemann
Date Deposited: 07 Feb 2017 17:08
Last Modified: 29 Nov 2018 15:19

Actions (login required)

View Item View Item